# SDR AALA20010755

- Difficulty date: April 9, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 6 DIM.  REPLACED EMERGENCY EXIT FLOOR PROXIMITY JUMPER WIRE AT ROW 6. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
